# SDR CALA2015010992922

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 92,168 hours, 14,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHTS INOPERATIVE FROM SEATS 19 LT - 24 LT.  REPLACED BATTERY & POWER CHARGER IAW AMM 33-51-07 & ACCOMPLISHED SYS TEST FOR SAME.
